# SDR 2015FA0000389

- Difficulty date: July 8, 2015
- Submitted: August 20, 2015
- Operation: General aviation
- Aircraft: N8119H
- Make and model: Piper PA-28-161
- Aircraft serial: 288016027
- Engine: Lyc O320*
- System (JASC): 7414 · Magneto/Distributor
- Part: Shaft
- Part number: M3548
- Condition: Sheared
- Location: Magneto Rotor
- Component: Magneto, Champion
- Component part number: 4370
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

THE ROTOR SHAFT THAT HOLDS THE GEAR ON ROTOR, PN: M3548 SHEARED OFF AT THE BASE OF THE ROTOR SHAFT.  THIS RESULTED IN THE GEAR JAMMING UP INSIDE THE MAGNETO, WHICH ULTIMATELY LED TO THE FAILURE OF THE MAGNETO.
